# SDR UPS08M53103

- Difficulty date: August 2, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 53,491 hours, 10,475 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING LOWER WINGLET FWD RIB FOUND CRACKED AS MARKED.  CRACKED RIB REMOVED PER SRM 51-31-01 V2 R40.  NEW RIB FAB PER BOEING DRWG ARB7774 USING MATL 7075-0-0.040".  RIB HEAT TREATED TO T6 PER DPS7.00-1 HARDNESS VALUE OBTAINED HRB80.1 PER DPS1.053.  NEW RIB HOLES P/UP&NEW RIB PROTECTED PER SRM 51-21-01 V2 R40.  NEW RIB INSTALLED PER SRM 51-31-01 V2 R40.  PAINT TOUCH UP ON REPAIRED AREA PER SRM 51-21-02 V2 R40.
